Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 237, NWS Tulsa, OK

May 13, 2009Carroll County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 13, 2009, 11:57 PM CDT for Carroll County, Madison County, Washington County, Arkansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2009, 11:57 PM CDT (04:57 UTC)
Expired
May 14, 2009, 1:00 AM CDT
In force
63 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 12:10 AM CDTTSTM WND DMG1 N Rockhouse, ARWIND BROKE OUT THE TOP OF ONE TREE AND BROKE LARGE LIMBS IN SEVERAL OTHERS.
May 14, 1:00 AM CDTTSTM WND DMG11 N Green Forest, ARNUMEROUS LARGE TREE LIMBS BROKEN BY WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140457
SVRTSA
ARC015-087-143-140600-
/O.NEW.KTSA.SV.W.0237.090514T0457Z-090514T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT WED MAY 13 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST ARKANSAS
  MADISON COUNTY IN NORTHWEST ARKANSAS
  EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 100 AM CDT

* AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OAK GROVE TO GREENLAND...MOVING SOUTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GREENLAND...
  BERRYVILLE...WEST FORK...HINDSVILLE...ELKINS...BRENTWOOD...FORUM...
  WESLEY...GREEN FOREST...RULE...HUNTSVILLE...RUDD...MARBLE...
  CARROLLTON...ALPENA...JAPTON...AURORA...OSAGE...KINGSTON...
  WITTER...SAINT PAUL...PETTIGREW AND BOSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3587 9351 3576 9352
      3577 9397 3599 9433 3624 9399 3624 9387
      3633 9386 3650 9363 3649 9329 3613 9328
TIME...MOT...LOC 0458Z 298DEG 34KT 3646 9345 3599 9418

$$
3 follow-up statements
000 
WWUS54 KTSA 140533 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT THU MAY 14 2009

ARC143-140543-
/O.CAN.KTSA.SV.W.0237.000000T0000Z-090514T0600Z/
WASHINGTON AR-
1233 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED INTO MADISON AND CARROLL 
COUNTIES.

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3587 9351 3576 9352
      3577 9396 3583 9396 3584 9394 3590 9395
      3624 9388 3649 9329 3613 9328
TIME...MOT...LOC 0533Z 298DEG 34KT 3619 9329 3579 9390

$$

ARC015-087-140600-
/O.CON.KTSA.SV.W.0237.000000T0000Z-090514T0600Z/
CARROLL AR-MADISON AR-
1233 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR MADISON AND SOUTHEASTERN CARROLL COUNTIES...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DELMAR TO PATRICK...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRASHEARS...
SAINT PAUL...WEATHERS...DUTTON...PETTIGREW...BOSTON...RED STAR AND
ARBAUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9346 3609 9346 3608 9343 3601 9343
      3597 9344 3595 9348 3587 9351 3576 9352
      3577 9396 3583 9396 3584 9394 3590 9395
      3624 9388 3649 9329 3613 9328
TIME...MOT...LOC 0533Z 298DEG 34KT 3619 9329 3579 9390

$$
000 
WWUS54 KTSA 140545
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT THU MAY 14 2009

ARC015-140555-
/O.CAN.KTSA.SV.W.0237.000000T0000Z-090514T0600Z/
CARROLL AR-
1245 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...

LAT...LON 3597 9344 3595 9348 3589 9351 3576 9352
      3578 9381 3577 9396 3583 9396 3598 9379
      3613 9357 3613 9346 3609 9346 3608 9343
      3601 9343
TIME...MOT...LOC 0545Z 298DEG 34KT 3619 9318 3580 9379

$$

ARC087-140600-
/O.CON.KTSA.SV.W.0237.000000T0000Z-090514T0600Z/
MADISON AR-
1245 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN MADISON COUNTY...

AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTHEAST OF KINGSTON TO BRASHEARS...MOVING
SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUTTON...
PETTIGREW...BOSTON...RED STAR AND ARBAUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3597 9344 3595 9348 3589 9351 3576 9352
      3578 9381 3577 9396 3583 9396 3598 9379
      3613 9357 3613 9346 3609 9346 3608 9343
      3601 9343
TIME...MOT...LOC 0545Z 298DEG 34KT 3619 9318 3580 9379

$$
000 
WWUS54 KTSA 140603
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CDT THU MAY 14 2009

ARC087-140614-
/O.EXP.KTSA.SV.W.0237.000000T0000Z-090514T0600Z/
MADISON AR-
103 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY
EXPIRED AT 100 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3597 9344 3595 9348 3589 9351 3576 9352
      3578 9381 3577 9396 3583 9396 3598 9379
      3613 9357 3613 9346 3609 9346 3608 9343
      3601 9343
TIME...MOT...LOC 0545Z 298DEG 34KT 3619 9318 3580 9379

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 9:25 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 13, 9:25 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT WED MAY 13 2009

...UPDATE...

.DISCUSSION...
SEVERE WEATHER EVENT IS IN PROGRESS ACROSS THE NORTHWESTERN
PORTION OF THE FORECAST AREA AT THE MOMENT. THE ONLY CHANGES TO
THE FORECAST THUS FAR THIS EVENING HAS BEEN TO THE POPS TO MAKE
MINOR ADJUSTMENTS. WILL SEND OUT UPDATED PRODUCTS SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...06
Hazardous weather outlook, May 13, 5:11 PM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT WED MAY 13 2009

...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.
TORNADO RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA....
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER
ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY
THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY
TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS
SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP
ALONG THE FRONT.

THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH
TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS
WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO
STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD
AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL
LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG
INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND
OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE
SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF
THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED
STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL
ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH
YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO
SATURDAY.  SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH
FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER
THE WEEKEND.  THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY
NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 13, 10:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     HAIL             4 N TULSA               36.19N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   PUBLIC

&&

BAS
Local storm report, May 13, 10:52 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
05/13/2009  E60 MPH          CHEROKEE           OK   AMATEUR RADIO

            DIME SIZED HAIL REPORTED AS WELL.

&&

PBS
Local storm report, May 13, 11:04 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             OKMULGEE                35.62N 95.96W
05/13/2009  E0.75 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

PBS
Local storm report, May 13, 11:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             TULSA                   36.13N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            MINGO AND 91ST

&&

PBS
Local storm report, May 13, 11:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TSTM WND DMG     WESTVILLE               35.99N 94.57W
05/13/2009                   ADAIR              OK   EMERGENCY MNGR

            SOME ROOF DAMAGE TO BUILDINGS

&&

SFP
Local storm report, May 13, 11:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     10 NE EUFAULA           35.39N 95.46W
05/13/2009  E70 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SPOTTER REPORTED 70 MPH WIND AT TIGER MOUNTAIN

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 9:02 PM CDTRiver Flood WarningTSACrawford, Sebastian4 days
May 13, 10:25 PM CDTSpecial Weather StatementTSABenton35 min
May 13, 10:37 PM CDTSpecial Weather StatementTSAMadison23 min
May 13, 11:08 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Franklin, Madison, Sebastian, Washington67 min
May 13, 11:20 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington55 min
May 13, 11:52 PM CDTAreal Flood AdvisoryTSABenton, Carroll113 min
May 14, 12:04 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington56 min
May 14, 12:09 AM CDTSevere Thunderstorm WarningTSASebastian81 min
May 14, 1:00 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian30 min
May 14, 1:28 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian92 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.